# SDR GLBA20060988

- Difficulty date: August 22, 2007
- Submitted: August 27, 2007
- Operation: Air carrier
- Aircraft: N220GL
- Make and model: Beech 1900D
- Aircraft serial: UE220
- Aircraft time: 23,836 hours, 28,659 cycles
- Engine: Pwa PT6*
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - UPON ROUTINE INSPECTION THE HORIZONTAL STABILIZER SPAR WEB WAS FOUND TO HAVE TWO CRACKS RADIATING FROM DEICE TUBE HOLE APPROXIMATELY 1/4 INCH & 1/2 INCH. MAINTENANCE REPAIRED MAIN SPAR CENTER WEB ON HORIZONTAL STAB I.A.W. BEECH 1900D SRM 55-91. REPAIR APPROXIMATELY 3 3/4 INCH BY 4 3/4 INCH. .063  2024 T3. RII C/W PER TASKCARD 8.2.1.
